Jul 10, 2012
I have recently been started on atripla for about one and a half months, experienced the COMMON side effects but a few days ago I got the flu and I have felt so weak that standing became a problem. The only changes that has happened is that I was using the original atripla, now I am on the generic version and the flu and the extreme weakness. Thanks for answering in advance.
| Response from Dr. Henry
Generic versions of Atripla (if WHO approved generic) are generally equivalent to Atripla and have not been linked to increased fatigue to my knowledge (as compared to Atripla). Many viral syndromes (often termed "flu") can result in electrolyte abnormalities, dehydration, muscle aching/fatigue that can take weeks to return to normalcy. Recommend discussing your symptoms with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Paranoia Touching Homeless
- Is White Spots On My Gums A Symptom Of Hiv?
- Does Peripheral Neuropathy Cause Foot Drop And Toe Curling?
- How Bad Will The Sore Throat And Muscle Aches Be When You Have Hiv?
- Can I Be Exposed To Hiv And Test Negative For Two Years Then Test Positive?
- Can A Man Give A Woman Hiv By Pulling Out Before Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.